# SDR C2XA05TY053

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 16,902 hours, 14,551 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152402
- Part serial: 9703029
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 2786, PILOT REPORT SMOKE IN COCKPIT AFTER SELECTING PACKS AT 500' AGL.  ACFT RETURNED TO FIELD.  MTX PLACED NR 1 PACK ON MEL AS PER MEL 21-51-00 CAT C, CONTROL NR 059007 AND WAS RELEASED.  NR 1 ACM WAS REMOVED AND REPLACED UPON ACFT'S ARRIVAL INTO CLE, MEL WAS CLEARED AND ACFT WAS RELEASED TO SERVICE.
